Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Integration and nonlinear transformations in Hilbert space


Author: Leonard Gross
Journal: Trans. Amer. Math. Soc. 94 (1960), 404-440
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0112025-3
MathSciNet review: 0112025
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0112025-3
Article copyright: © Copyright 1960 American Mathematical Society